Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Hydrodynamic Lyapunov Modes in Translation-Invariant Systems
Авторы: Eckmann J.-P., Gat O.
Journal of Statistical Physics, Vol. 98, Nos. 34, 2000. p. 775-798.
We study the implications of translation invariance on the tangent dynamics of extended dynamical systems, within a random matrix approximation. In a model system, we show the existence of hydrodynamic modes in the slowly growing part of the Lyapunov spectrum, which are analogous to the hydro-dynamic modes discovered numerically by Dellago, Posch, and Hoover. The hydrodynamic Lyapunov vectors lose the typical random structure and exhibit instead the structure of weakly perturbed coherent long-wavelength waves. We show further that the amplitude of the perturbations vanishes in the thermo-dynamic limit, and that the associated Lyapunov exponents are universal.